Diffuse retinal hemorrhages (ocular decompression syndrome) after trabeculectomy with mitomycin C for neovascular glaucoma

J. Danias, J. Rosenbaum, S. M. Podos

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

Purpose: To describe a case of ocular decompression syndrome in a patient after trabeculectomy with mitomycin C for neovascular glaucoma. Results: Diffuse retinal hemorrhages developed in the posterior pole of a patient with neovascular glaucoma after he underwent trabeculectomy with mitomycin C. The hemorrhages persisted for less than 9 months. Conclusions: Acute decompression of the eye in patients with high intraocular pressure can lead to the development of posterior pole hemorrhages. The course of this rare syndrome is relatively benign.

Original languageEnglish
Pages (from-to)468-469
Number of pages2
JournalActa Ophthalmologica Scandinavica
Volume78
Issue number4
DOIs
StatePublished - 2000

Keywords

  • Complications
  • Neovascular glaucoma
  • Ocular decompression syndrome
  • Trabeculectomy

Fingerprint

Dive into the research topics of 'Diffuse retinal hemorrhages (ocular decompression syndrome) after trabeculectomy with mitomycin C for neovascular glaucoma'. Together they form a unique fingerprint.

Cite this